# SDR C7WA200400053

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 660 RBL 45.50 HAS LIGHT CORROSION.  INSTALLED INTERNAL FLOORBEAM REPAIR AT BS 660, RBL 45.50.  REMOVED DAMAGED CHORD PORTION, FINAL TRIM OUT WAS 2.00 INCH.  FABRICATED REPAIR SECTION FROM ALUM 7075-0 X 0.090 INCH X 16 INCHES.  HEAT TREATED TO T6 IAW BAC5602.  REPAIR PARTS AND BARE EDGES TREATED IAW SRM.  FLOORBEAM REPAIR ACCOMPLISHED IAW SRM.
